skin-hair-icon
SkinPigmentation kromaglo
I consulted a skin doctor for pigmentation on my face n neck which i got few months back.The doctor said it's cos of cosmetics. But I never used any kind of cosmetics. He gave me KROMAGLO tablets for 3 months. I've started consuming it but I'm feeling insomniac past few days.Is there any effects of dis KROMAGL tablet?
1566 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
If you have observed this only after the medications then stop for few days and see if insomnia gets better. It can cause side effects.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.